# SDR AALA202312113433

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,497 hours, 8,874 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47537
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR DOES NOT UNLATCH FROM INSIDE. HAVE TO USE COCKPIT DOOR UNLOCK TO OPEN. **SUPPLEMENTAL REPORT SDR AALA202312093433.** (CLOSED)**MAINTENANCE REPLACED COCKPIT SECURITY DOOR LATCH MECHANISM IAW AMM 52-51-21.
